Alert archive / Illinois / Wind Chill Advisories in 2020
Wind Chill Advisory 2, NWS Lincoln, IL
NWS Lincoln, IL issued this wind chill advisory at Feb 13, 2020, 2:11 PM CST for 21 counties in Illinois. It took effect at Feb 13, 2020, 9:00 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2020, 2:11 PM CST (20:11 UTC)
- In effect from
- Feb 13, 2020, 9:00 PM CST
- Expired
- Feb 14, 2020, 9:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Lincoln, IL
All 21 counties
Cass County, IL, Champaign County, IL, DeWitt County, IL, Fulton County, IL, Knox County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Peoria County, IL, Piatt County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 21 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.2 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 472 m above ground
- 0-6 km bulk shear
- 94 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
354 WWUS43 KILX 132011 WSWILX URGENT - WINTER WEATHER MESSAGE National Weather Service Lincoln IL 211 PM CST Thu Feb 13 2020 ILZ027>031-036>038-040>051-053-141000- /O.NEW.KILX.WC.Y.0002.200214T0300Z-200214T1500Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass- Menard-Scott-Morgan-Sangamon-Macon- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, Petersburg, Winchester, Jacksonville, Springfield, and Decatur 211 PM CST Thu Feb 13 2020 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST FRIDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 15 to 20 below zero. * WHERE...Portions of central, east central and west central Illinois. * WHEN...From 9 PM this evening to 9 AM CST Friday. * IMPACTS...The cold wind chills could result in hypothermia if precautions are not taken. * ADDITIONAL DETAILS...A Wind Chill Advisory means that very cold air and strong winds will combine to generate low wind chills. This will result in frostbite and lead to hypothermia if precautions are not taken. If you must venture outdoors, make sure you wear a hat and gloves. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while outside. Wear appropriate clothing, a hat, and gloves. && $$ Auten
2 follow-up statements
653 WWUS43 KILX 140847 WSWILX URGENT - WINTER WEATHER MESSAGE National Weather Service Lincoln IL 247 AM CST Fri Feb 14 2020 ILZ027>031-036>038-040>051-053-141500- /O.CON.KILX.WC.Y.0002.000000T0000Z-200214T1500Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass- Menard-Scott-Morgan-Sangamon-Macon- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, Petersburg, Winchester, Jacksonville, Springfield, and Decatur 247 AM CST Fri Feb 14 2020 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Very cold wind chills expected. Wind chills as low as 15 to 20 below zero. * WHERE...Portions of central, east central and west central Illinois. * WHEN...Until 9 AM CST this morning. * IMPACTS...The cold wind chills could result in hypothermia if precautions are not taken. * ADDITIONAL DETAILS...A Wind Chill Advisory means that very cold air and strong winds will combine to generate low wind chills. This will result in frostbite and lead to hypothermia if precautions are not taken. If you must venture outdoors, make sure you wear a hat and gloves. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$
870 WWUS43 KILX 141501 WSWILX URGENT - WINTER WEATHER MESSAGE National Weather Service Lincoln IL 901 AM CST Fri Feb 14 2020 ILZ027>031-036>038-040>051-053-141615- /O.EXP.KILX.WC.Y.0002.000000T0000Z-200214T1500Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass- Menard-Scott-Morgan-Sangamon-Macon- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, Petersburg, Winchester, Jacksonville, Springfield, and Decatur 901 AM CST Fri Feb 14 2020 ...WIND CHILL ADVISORY HAS EXPIRED... While temperatures remain below zero in many areas, winds have become calm, and no longer are causing wind chills. $$ Geelhart
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this wind chill advisory went out at Feb 13, 11:44 AM CST, 2 hours 27 minutes earlier.
Area forecast discussion, Feb 13, 11:44 AM CST, 2 hours 27 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1144 AM CST Thu Feb 13 2020 .SYNOPSIS... Issued at 415 AM CST Thu Feb 13 2020 An arctic cold front will exit east of IL early this morning, with gusty northwest winds bringing in much colder air today. Some blowing snow will occur this morning north of I-70 as the light snow diminishes to scattered flurries today. Wind chills will reach 10 to 20 below zero over central IL overnight into mid Friday morning, with lows in the single digits below zero. Another frigid day is expected Friday despite return of sunshine and lighter winds as strong arctic high pressure settles over Illinois. && .UPDATE... Issued at 1014 AM CST Thu Feb 13 2020 Updating the forecast now since the winter weather advisory has expired. Temps will continue to fall through the afternoon as colder air advects into the area. Gusty northwest winds will also continue the rest of the day, resulting in wind chills below zero this afternoon across areas north of I-70. Some peaks of sun are possible in the west later this afternoon, as well as other areas given that the low clouds are some-what thin. However, will keep mostly cloudy to cloudy skies across the area through the day. Update out shortly. && .SHORT TERM...(Today and tonight) ISSUED AT 430 AM CST Thu Feb 13 2020 Continued the winter weather advisory through 10 am this morning from I-70 north. May be able to cancel this advisory a few hours early especially sw of I-74 as light snow diminishes to scattered flurries. But blowing snow and plummeting temps this morning will cause untreated roads to be snow and ice covered and slippery for the morning commute. Radar mosaic shows light snow diminishing sw of a Galesburg to Springfield line and also becoming more widely scattered with light snow showers in southeast CWA too as low pressure pushing away over the upper Ohio river valley. But blowing snow is developing early this morning with passage of a strong arctic cold front over eastern IL. Temperatures at 4 am were in the lower 30s east of I-55, while down in the mid to upper teens over west central IL where wind chills were in the single digits below zero at Macomb, Quincy and Mount Sterling. An upper level trof digging into the Midwest today will keep a fair amount of low clouds around central and southeast IL today with lingering flurries into the afternoon. Strong 1039 mb arctic high pressure over the central Dakotas at dawn will se to near the IA/IL and MO border by sunrise Friday. This will bring some of the coldest air of the season to the area tonight. Temps will continue to fall during today, reaching single digits over the IL river valley by late afternoon and around 20F in far southeast IL. Brisk nw winds of 15-25 mph will give wind chills of 5-15 below zero over the IL river valley today and lowering into the single digits in southeast IL by late afternoon. NW winds and low clouds to gradually diminish from the west during tonight as strong arctic high pressure settles in. This combined with a fresh snow cover will favor colder lows in the single digits below zero over central IL and single digits above zero in southeast IL. Wind chills to lower between 10-20 below zero from late evening until mid Fri morning over central IL. Will likely need a wind chill advisory for areas from I-72 north by overnight. .LONG TERM...(Friday through Wednesday) ISSUED AT 430 AM CST Thu Feb 13 2020 The 00Z forecast models and their ensembles are in good agreement with weather features over the Midwest this weekend, and are in fair agreement still during 1st half of next work week. Strong arctic high pressure over IL Fri morning brings a sunny but frigid day on Friday with lighter winds. Highs Friday in the mid to upper teens in central IL and lower 20s in southeast IL. Lows Fri night will be reached Fri evening in the upper single digits and lower teens in central IL and mid teens south of I-70. Increasing southerly winds overnight Fri night will cause temps to slowly rise. Arctic high pressure settles over New England by dawn Saturday while a northern stream clipper system moves into the upper Midwest and western Great Lakes. This will increase clouds over central IL later Fri night and Sat and could see small chances of light snow possible mixed pcpn over nw CWA Sat afternoon and over central IL Sat evening. Moisture is limited to not expecting much pcpn with some areas staying dry or just trace amounts. Breezy south winds to moderate temps closer to normal on Sat with highs in the mid to upper 30s central IL and 40-45F in southern 6 counties of SE IL. Dry/fair weather expected Sunday and Sunday evening as weaker high pressure settles into the upper MS river valley by midday Sunday. Skies becoming partly sunny on Sunday with highs in the upper 30s/lower 40s central IL and mid to upper 40s in southeast IL. A weather system tracks across the central and northern Rockies Sunday into the Midwest Monday and Mon night, bringing a better chance of pcpn and looking warm enough for mainly rain. Highs Monday in the low to mid 40s in central IL and upper 40s/lower 50s in southeast IL. Will see rain mix with or change to light snow overnight Mon night into Tue over nw half of CWA as cold front moves se thru the area by midday Tue. Temp gradient with front on Tue, with highs ranging from low to mid 30s over the IL river valley, to the mid to upper 40s se of I-70. Another strong Canadian high pressure settles se into the Midwest by Wed and over IL by Thu morning, returning dry and colder weather to central IL. Highs in the low to mid 30s over central IL and upper 30s in southeast IL on Wed/Thu. Lows Wed night in the mid to upper teens central IL and lower 20s in southeast IL, so a return of winter like temperatures for a couple days. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1143 AM CST Thu Feb 13 2020 MVFR conditions will continue at all sites through the afternoon. Then as models and satellite indicate, skies should scatter out some or become clear around 00z, and later in the east. Blowing snow and light snow will also continue with the gusty northwest winds, up to around 25kts. For PIA, BMI, and SPI will carry 3-5sm with BR and VCSH. DEC and CMI will carry similar vis with light snow and blowing snow, along with a TEMPO group for IFR conditions due to blowing snow. Will carry this for 2hrs at DEC and 3hrs at CMI. Skies will clear across the area from west to east this evening with winds decreasing as well. Winds become light and variable late tonight/early tomorrow morning, between 09z and 12z. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...Auten SYNOPSIS...07 SHORT TERM...07 LONG TERM...07 AVIATION...Auten
Hazardous weather outlook, Feb 13, 11:14 AM CST, 2 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 1114 AM CST Thu Feb 13 2020 ILZ027>031-036-037-040-041-047-049-050-141200- Cass-Fulton-Knox-Marshall-Mason-Morgan-Peoria-Schuyler-Scott- Stark-Tazewell-Woodford- 1114 AM CST Thu Feb 13 2020 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois, generally across the Illinois River valley area. .DAY ONE...THIS AFTERNOON AND TONIGHT... Strong northwest winds gusting to 30 mph will create areas of blowing and drifting snow through this afternoon. In addition, wind chills of 5 below to 15 below zero are expected through the afternoon. As skies clear and winds diminish tonight, low temperatures will drop below zero. Wind chills will be into the 15 below to 20 below zero range, resulting in an increased risk for frostbite. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Wind chills will remain around 15 below zero early Friday, but rise to near zero by late morning. Flooding will continue along the Illinois River from Havana to Beardstown into next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ038-042>046-048-051>057-061-141200- Champaign-Christian-Coles-De Witt-Douglas-Edgar-Logan-Macon- McLean-Menard-Moultrie-Piatt-Sangamon-Shelby-Vermilion- 1114 AM CST Thu Feb 13 2020 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Strong northwest winds gusting to 30 mph will create areas of blowing and drifting snow through this afternoon. As skies clear and winds diminish tonight, low temperatures will drop below zero. Wind chills will be around 15 below zero, resulting in an increased risk for frostbite. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Wind chills will be 10 below to 15 below zero early Friday, but rise to near zero by late morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ062-063-066>068-071>073-141200- Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland- 1114 AM CST Thu Feb 13 2020 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Wind chills are expected to fall into the zero to 10 below range overnight, resulting in an increased risk of frostbite. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Minor flooding on portions of the Little Wabash and Embarras Rivers is expected to subside this weekend, but linger along the Wabash River into next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Geelhart
In the hours before
Local storm report, Feb 13, 8:28 AM CST, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
828 AM CST THU FEB 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW SAVOY 40.06N 88.25W
02/13/2020 M2.8 INCH CHAMPAIGN IL PUBLIC
STORM TOTAL. LIQUID EQUIVALENT 0.36 INCHES.
0700 AM SNOW 2 SE URBANA 40.09N 88.18W
02/13/2020 M2.5 INCH CHAMPAIGN IL TRAINED SPOTTER
STORM TOTAL. 0.6 FELL OVERNIGHT, 1.9 THROUGH 8 PM
WEDNESDAY.
&&
GEELHARTLocal storm report, Feb 13, 8:36 AM CST, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
836 AM CST THU FEB 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW NORMAL 40.52N 89.00W
02/13/2020 M3.8 INCH MCLEAN IL PUBLIC
RELAYED VIA WHOI-TV
&&
GEELHARTLocal storm report, Feb 13, 8:59 AM CST, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
859 AM CST THU FEB 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM SNOW 8 E PETERSBURG 40.01N 89.70W
02/13/2020 M2.6 INCH MENARD IL MESONET
0500 AM SNOW 1 E HOOPESTON 40.47N 87.65W
02/13/2020 M2.8 INCH VERMILION IL COCORAHS
0530 AM SNOW 2 E JACKSONVILLE 39.73N 90.20W
02/13/2020 M3.3 INCH MORGAN IL CO-OP OBSERVER
0600 AM SNOW 4 SW BEASON 40.11N 89.25W
02/13/2020 M3.0 INCH LOGAN IL COCORAHS
0600 AM SNOW 1 NNE CHAMPAIGN 40.13N 88.26W
02/13/2020 M3.0 INCH CHAMPAIGN IL COCORAHS
0700 AM SNOW 1 SSE NORMAL 40.50N 88.99W
02/13/2020 M2.0 INCH MCLEAN IL COCORAHS
0700 AM SNOW 4 ESE URBANA 40.09N 88.14W
02/13/2020 M2.4 INCH CHAMPAIGN IL COCORAHS
0700 AM SNOW 2 ESE BLOOMINGTON 40.47N 88.94W
02/13/2020 M2.0 INCH MCLEAN IL COCORAHS
0700 AM SNOW 2 W RIVERTON 39.85N 89.58W
02/13/2020 M2.4 INCH SANGAMON IL COCORAHS
0700 AM SNOW 7 W ATLANTA 40.26N 89.36W
02/13/2020 M3.0 INCH LOGAN IL COCORAHS
0700 AM SNOW MORTON 40.61N 89.47W
02/13/2020 M3.4 INCH TAZEWELL IL CO-OP OBSERVER
0700 AM SNOW 2 N HOMER 40.06N 87.96W
02/13/2020 M3.0 INCH CHAMPAIGN IL COCORAHS
0700 AM SNOW 3 S CHAMPAIGN 40.07N 88.26W
02/13/2020 M3.0 INCH CHAMPAIGN IL COCORAHS
0700 AM SNOW 2 NE WASHINGTON 40.72N 89.41W
02/13/2020 M3.0 INCH TAZEWELL IL COCORAHS
0700 AM SNOW 2 WNW DANVERS 40.54N 89.21W
02/13/2020 M2.5 INCH MCLEAN IL COCORAHS
0700 AM SNOW 3 SSE HENNING 40.27N 87.68W
02/13/2020 M2.6 INCH VERMILION IL COCORAHS
0700 AM SNOW NEW HOLLAND 40.18N 89.58W
02/13/2020 M2.6 INCH LOGAN IL COCORAHS
0700 AM SNOW 3 ENE URBANA 40.13N 88.15W
02/13/2020 M2.8 INCH CHAMPAIGN IL COCORAHS
0700 AM SNOW 3 NE BLOOMINGTON 40.51N 88.93W
02/13/2020 M2.8 INCH MCLEAN IL COCORAHS
0700 AM SNOW 1 SSE SAVOY 40.05N 88.25W
02/13/2020 M2.8 INCH CHAMPAIGN IL COCORAHS
0700 AM SNOW 1 N SIDNEY 40.04N 88.07W
02/13/2020 M2.9 INCH CHAMPAIGN IL COCORAHS
0700 AM SNOW 1 N ATHENS 39.98N 89.72W
02/13/2020 M3.0 INCH MENARD IL COCORAHS
0800 AM SNOW PARIS 39.62N 87.69W
02/13/2020 M3.5 INCH EDGAR IL CO-OP OBSERVER
&&
OUSLEYLocal storm report, Feb 13, 9:22 AM CST, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
922 AM CST THU FEB 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM SNOW 1 NW KNOXVILLE 40.92N 90.30W
02/13/2020 M3.0 INCH KNOX IL COCORAHS
0500 AM SNOW 1 E HOOPESTON 40.47N 87.65W
02/13/2020 M2.8 INCH VERMILION IL COCORAHS
0500 AM SNOW 4 NW DANVILLE 40.18N 87.67W
02/13/2020 M2.9 INCH VERMILION IL COCORAHS
0500 AM SNOW HOOPESTON 40.47N 87.67W
02/13/2020 M2.7 INCH VERMILION IL COCORAHS
0500 AM SNOW NORMAL 40.52N 89.00W
02/13/2020 M3.0 INCH MCLEAN IL CO-OP OBSERVER
0500 AM SNOW 3 WNW PEORIA 40.76N 89.66W
02/13/2020 M3.1 INCH PEORIA IL NWS EMPLOYEE
0530 AM SNOW 2 E JACKSONVILLE 39.73N 90.20W
02/13/2020 M3.3 INCH MORGAN IL CO-OP OBSERVER
0600 AM SNOW LINCOLN 40.15N 89.37W
02/13/2020 M3.5 INCH LOGAN IL OFFICIAL NWS OBS
NWS OFFICE OBSERVATION.
0600 AM SNOW MOUNT PULASKI 39.77N 89.26W
02/13/2020 M3.1 INCH CHRISTIAN IL CO-OP OBSERVER
0600 AM SNOW 1 NNE CHAMPAIGN 40.13N 88.26W
02/13/2020 M3.0 INCH CHAMPAIGN IL COCORAHS
0600 AM SNOW 4 SW BEASON 40.11N 89.25W
02/13/2020 M3.0 INCH LOGAN IL COCORAHS
0600 AM SNOW ALTONA 41.12N 90.16W
02/13/2020 M3.5 INCH KNOX IL CO-OP OBSERVER
0600 AM SNOW SPRINGFIELD 39.80N 89.64W
02/13/2020 M2.7 INCH SANGAMON IL CO-OP OBSERVER
SNOW OBSERVER.
0600 AM SNOW PEORIA 40.74N 89.61W
02/13/2020 M3.7 INCH PEORIA IL OFFICIAL NWS OBS
SNOW OBSERVER.
0630 AM SNOW ARTHUR 39.72N 88.47W
02/13/2020 M1.5 INCH DOUGLAS IL MESONET
0630 AM SNOW WINDSOR 39.44N 88.60W
02/13/2020 M2.0 INCH SHELBY IL CO-OP OBSERVER
0630 AM SNOW KNOXVILLE 40.91N 90.29W
02/13/2020 M3.0 INCH KNOX IL MESONET
0630 AM SNOW EUREKA 40.72N 89.28W
02/13/2020 M3.3 INCH WOODFORD IL MESONET
0630 AM SNOW 5 NW PEORIA 40.80N 89.68W
02/13/2020 E4.0 INCH PEORIA IL MESONET
SWOP.
0630 AM SNOW 2 NE CISCO 40.03N 88.70W
02/13/2020 M2.2 INCH PIATT IL MESONET
0648 AM SNOW 7 W SOUTH PEKIN 40.50N 89.79W
02/13/2020 M2.9 INCH TAZEWELL IL MESONET
0700 AM SNOW LOAMI 39.67N 89.85W
02/13/2020 E3.0 INCH SANGAMON IL PUBLIC
0700 AM SNOW 1 S MAHOMET 40.18N 88.40W
02/13/2020 M3.0 INCH CHAMPAIGN IL COCORAHS
0700 AM SNOW NEW HOLLAND 40.18N 89.58W
02/13/2020 M2.6 INCH LOGAN IL COCORAHS
0700 AM SNOW 2 SE URBANA 40.09N 88.18W
02/13/2020 M2.5 INCH CHAMPAIGN IL TRAINED SPOTTER
STORM TOTAL. 0.6 FELL OVERNIGHT, 1.9 THROUGH 8 PM
WEDNESDAY.
0700 AM SNOW E BLOOMINGTON 40.48N 88.97W
02/13/2020 M2.8 INCH MCLEAN IL COCORAHS
0700 AM SNOW SIDELL 39.91N 87.82W
02/13/2020 M2.4 INCH VERMILION IL CO-OP OBSERVER
0700 AM SNOW 3 NE BLOOMINGTON 40.51N 88.93W
02/13/2020 M2.8 INCH MCLEAN IL COCORAHS
0700 AM SNOW MORTON 40.61N 89.47W
02/13/2020 M3.4 INCH TAZEWELL IL CO-OP OBSERVER
0700 AM SNOW JACKSONVILLE 39.73N 90.23W
02/13/2020 M2.8 INCH MORGAN IL CO-OP OBSERVER
0700 AM SNOW NORMAL 40.52N 89.00W
02/13/2020 M3.8 INCH MCLEAN IL PUBLIC
RELAYED VIA WHOI-TV
0700 AM SNOW 7 W ATLANTA 40.26N 89.36W
02/13/2020 M3.0 INCH LOGAN IL COCORAHS
0700 AM SNOW 1 N ATHENS 39.98N 89.72W
02/13/2020 M3.0 INCH MENARD IL COCORAHS
0700 AM SNOW 2 N HOMER 40.06N 87.96W
02/13/2020 M3.0 INCH CHAMPAIGN IL COCORAHS
0700 AM SNOW 3 ENE URBANA 40.13N 88.15W
02/13/2020 M2.8 INCH CHAMPAIGN IL COCORAHS
0700 AM SNOW AVON 40.66N 90.44W
02/13/2020 M3.5 INCH FULTON IL CO-OP OBSERVER
0700 AM SNOW 1 SSE NORMAL 40.50N 88.99W
02/13/2020 M2.0 INCH MCLEAN IL COCORAHS
0700 AM SNOW ROANOKE 40.80N 89.20W
02/13/2020 M3.2 INCH WOODFORD IL CO-OP OBSERVER
0700 AM SNOW 3 SSE HENNING 40.27N 87.68W
02/13/2020 M2.6 INCH VERMILION IL COCORAHS
0700 AM SNOW 2 NE WASHINGTON 40.72N 89.41W
02/13/2020 M3.0 INCH TAZEWELL IL COCORAHS
0700 AM SNOW 3 S CHAMPAIGN 40.07N 88.26W
02/13/2020 M3.0 INCH CHAMPAIGN IL COCORAHS
0700 AM SNOW TUSCOLA 39.80N 88.28W
02/13/2020 M3.0 INCH DOUGLAS IL CO-OP OBSERVER
0700 AM SNOW 2 WNW DANVERS 40.54N 89.21W
02/13/2020 M2.5 INCH MCLEAN IL COCORAHS
0700 AM SNOW 4 ESE URBANA 40.09N 88.14W
02/13/2020 M2.4 INCH CHAMPAIGN IL COCORAHS
0700 AM SNOW 2 ESE BLOOMINGTON 40.47N 88.94W
02/13/2020 M2.0 INCH MCLEAN IL COCORAHS
0700 AM SNOW 2 W RIVERTON 39.85N 89.58W
02/13/2020 M2.4 INCH SANGAMON IL COCORAHS
0700 AM SNOW 1 N SIDNEY 40.04N 88.07W
02/13/2020 M2.9 INCH CHAMPAIGN IL COCORAHS
0700 AM SNOW 1 SSE SAVOY 40.05N 88.25W
02/13/2020 M2.8 INCH CHAMPAIGN IL COCORAHS
0712 AM SNOW 3 NW BROWNING 40.16N 90.41W
02/13/2020 M3.5 INCH SCHUYLER IL MESONET
0726 AM SNOW 2 ENE URBANA 40.12N 88.17W
02/13/2020 M2.8 INCH CHAMPAIGN IL MESONET
0730 AM SNOW CHENOA 40.74N 88.72W
02/13/2020 M3.0 INCH MCLEAN IL CO-OP OBSERVER
0800 AM SNOW SAVOY 40.06N 88.25W
02/13/2020 M2.8 INCH CHAMPAIGN IL PUBLIC
STORM TOTAL. LIQUID EQUIVALENT 0.36 INCHES.
0800 AM SNOW 5 NW PEORIA 40.80N 89.68W
02/13/2020 M3.5 INCH PEORIA IL CO-OP OBSERVER
0800 AM SNOW KNOXVILLE 40.91N 90.29W
02/13/2020 M4.0 INCH KNOX IL CO-OP OBSERVER
0800 AM SNOW PARIS 39.62N 87.69W
02/13/2020 M3.5 INCH EDGAR IL CO-OP OBSERVER
0800 AM SNOW MURRAYVILLE 39.58N 90.25W
02/13/2020 M3.0 INCH MORGAN IL MESONET
SWOP
&&
&&
SNOW REPORTS LISTED BY AMOUNT:
INCHES CITY COUNTY TIME
------ ----- ------------ -------
4.00 KNOXVILLE KNOX 0800 AM
4.00 5 NW PEORIA PEORIA 0630 AM
3.80 NORMAL MCLEAN 0700 AM
3.70 PEORIA PEORIA 0600 AM
3.50 PARIS EDGAR 0800 AM
3.50 3 NW BROWNING SCHUYLER 0712 AM
3.50 AVON FULTON 0700 AM
3.50 ALTONA KNOX 0600 AM
3.50 LINCOLN LOGAN 0600 AM
3.40 MORTON TAZEWELL 0700 AM
3.30 EUREKA WOODFORD 0630 AM
3.30 2 E JACKSONVILLE MORGAN 0530 AM
3.20 ROANOKE WOODFORD 0700 AM
3.10 MOUNT PULASKI CHRISTIAN 0600 AM
3.10 3 WNW PEORIA PEORIA 0500 AM
3.00 MURRAYVILLE MORGAN 0800 AM
3.00 CHENOA MCLEAN 0730 AM
3.00 TUSCOLA DOUGLAS 0700 AM
3.00 3 S CHAMPAIGN CHAMPAIGN 0700 AM
3.00 2 NE WASHINGTON TAZEWELL 0700 AM
3.00 2 N HOMER CHAMPAIGN 0700 AM
3.00 1 N ATHENS MENARD 0700 AM
3.00 7 W ATLANTA LOGAN 0700 AM
3.00 1 S MAHOMET CHAMPAIGN 0700 AM
3.00 LOAMI SANGAMON 0700 AM
3.00 4 SW BEASON LOGAN 0600 AM
3.00 1 NNE CHAMPAIGN CHAMPAIGN 0600 AM
3.00 1 NW KNOXVILLE KNOX 0500 AM
2.90 1 N SIDNEY CHAMPAIGN 0700 AM
2.90 7 W SOUTH PEKIN TAZEWELL 0648 AM
2.90 4 NW DANVILLE VERMILION 0500 AM
2.80 SAVOY CHAMPAIGN 0800 AM
2.80 2 ENE URBANA CHAMPAIGN 0726 AM
2.80 1 SSE SAVOY CHAMPAIGN 0700 AM
2.80 3 ENE URBANA CHAMPAIGN 0700 AM
2.80 JACKSONVILLE MORGAN 0700 AM
2.80 3 NE BLOOMINGTON MCLEAN 0700 AM
2.80 E BLOOMINGTON MCLEAN 0700 AM
2.80 1 E HOOPESTON VERMILION 0500 AM
2.70 SPRINGFIELD SANGAMON 0600 AM
2.70 HOOPESTON VERMILION 0500 AM
2.60 3 SSE HENNING VERMILION 0700 AM
2.60 NEW HOLLAND LOGAN 0700 AM
2.50 2 WNW DANVERS MCLEAN 0700 AM
2.50 2 SE URBANA CHAMPAIGN 0700 AM
2.40 2 W RIVERTON SANGAMON 0700 AM
2.40 4 ESE URBANA CHAMPAIGN 0700 AM
2.40 SIDELL VERMILION 0700 AM
2.20 2 NE CISCO PIATT 0630 AM
2.00 2 ESE BLOOMINGTO MCLEAN 0700 AM
2.00 1 SSE NORMAL MCLEAN 0700 AM
2.00 WINDSOR SHELBY 0630 AM
1.50 ARTHUR DOUGLAS 0630 AM
OUSLEYLocal storm report, Feb 13, 9:55 AM CST, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
955 AM CST THU FEB 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW HANNA CITY 40.69N 89.79W
02/13/2020 M3.5 INCH PEORIA IL PUBLIC
STORM TOTAL
0900 AM SNOW 2 NW DOWNS 40.42N 88.90W
02/13/2020 M4.0 INCH MCLEAN IL PUBLIC
STORM TOTAL
&&
GEELHARTLocal storm report, Feb 13, 10:11 AM CST, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1011 AM CST THU FEB 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW 3 E SULLIVAN 39.60N 88.55W
02/13/2020 M1.5 INCH MOULTRIE IL PUBLIC
&&
OUSLEYNearby
Wind Chill Advisories in Illinois, 2020Every wind chill advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.